# SDR CALA2025081407745

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 31,958 hours, 11,740 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40L0K0
- Condition: Faulted
- Location: Wx Radar
- Part time: 37,753 hours, 13,473 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

2 RTO FOR WINDSHEAR WARN 1ST 50KTS 2ND 30KTS.   REMOVED AND REPLACED THE WX RADAR CTRL PANEL REF AMM 34-43-91, OPS CKS NORMAL.  REF LP 5885383 FOR THE WXR R/T REPLACEMENT.  REMOVED AND REPLACED THE WX RADAR CTRL PANEL REF AMM 34-43-91, OPS CKS NORMAL.  REF LP 5885383 FOR THE WXR R/T REPLACEMENT.
